Dizzy in the evenings

My little girl is complaining of something new to me now. She says she feels dizzy in the evenings. She thinks it's the Lantus. We have really cut that back because she was low before bed so often. She is down to 3 units and goes to bed and wakes between 110 and 115. 

Does anyone else feel dizzy from Lantus?

 

 

When is she taking the Lantus? It wont make her low, the fast acting insulin will.

I take Lantus before bed....and I get dizzy at times, but I didn't think about it being from the Lantus?  I don't get dizzy right after it usually because I am laying down and ready to go to sleep??  Have you checked the side effects? 

Hmm, I've never had that problem. If she takes too much Lantus, she could go low and feel dizzy, but it sounds like her numbers are great.

Is she on any other medications? Sleepy then? Got scared when she felt dizzy once and now feels anxious, thus dizzy? (I can totally see myself doing the last one!)

If your daughter is 110-115 in the morning, she could be lower during the night, since the blood sugar usually builds to a higher number as dawn approaches. That low during the night could certainly cause dizziness.